# SDR ASAA2016080217592

- Difficulty date: August 2, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 28,960 hours, 8,653 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 4973
- Condition: Malfunctioned
- Location: Precooler
- Part time: 8,748 hours, 2,633 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT, DUCT PRESSURE SPLIT R22, L45 ONCE LEVELED OUT EVENTUALLY COME TOGETHER STEADY AT 40 EACH.  ACFT GROUNDED.    PERFORMED TASK CARD NG-36WC-00001 BLEED AIR SYS HEALTH CHECK.  PERFORMED STEPS 01-05 TO INCLUDE STEP 5.  DURING TASK CARD DISCOVERED ENGINE NR 2 PRE-COOLER VALVE OUT OF LIMITS. STEP 3.F.5.  REMOVED NR 2 ENGINE PRE-COOLER VALVE, REF AMM 36-12-02-000-801. INSTALLED NEW PRE-COOLER VALVE, REF AMM 36-12-02-400-801. LEAK CHECK GOOD.  ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPS TEST, REF AMM 36-11-00-710-801.
